# SDR CA040210003

- Difficulty date: February 8, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 9,817 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 7120 · Engine Mount Section
- Part: Ring
- Part number: 265102215
- Condition: Cracked
- Location: Engine Mount
- Part time: 14,279 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE MAINTENANCE THE ENGINE MOUNT RING (HORSE COLLAR) WAS FOUND CRACKED AT TWO OF THE FOUR CORNERS, INSIDE JOINT. DUE TO THIS BEING A KNOWN PROBLEM, AN ADDITIONAL TASK CARD TO CHECK FOR THIS CONDITION, INITIATED IN 1999, WAS ADDED TO OUR MAINTENANCE SCHEDULE EVERY 100 HOURS. AS A RESULT, WE HAVE DISCOVERED THE CONDITION ON 8 SEPARATE COLLARS.  THE COLLAR WAS REPLACED AND THE AIRCRAFT RELEASED.
